MathSciNet Relay Station
MathSciNet bibliographic data
MR1990240 (2004d:37072) 37G05 (34C20 37C10 37F75)
Christopher, C.; Mardešić, P.; Rousseau, C. Normalizable, integrable, and linearizable saddle points for complex quadratic systems in $\Bbb C\sp 2$. J. Dynam. Control Systems 9 (2003), no. 3, 311–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement